Werte hypergeometrischer Funktionen.
Inventiones mathematicae, Tome 92 (1988) no. 1, pp. 187-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transcendence of values at algebraic points, Gaussian hypergeometric function, algebraic values, Jacobian, Shimura families
@article{IM_1988__92_1_143565,
author = {J\"urgen Wolfart},
title = {Werte hypergeometrischer {Funktionen.}},
journal = {Inventiones mathematicae},
pages = {187--216},
year = {1988},
volume = {92},
number = {1},
language = {de},
url = {http://geodesic.mathdoc.fr/item/IM_1988__92_1_143565/}
}
Jürgen Wolfart. Werte hypergeometrischer Funktionen.. Inventiones mathematicae, Tome 92 (1988) no. 1, pp. 187-216. http://geodesic.mathdoc.fr/item/IM_1988__92_1_143565/